# SDR SWIA201436258

- Difficulty date: January 26, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 27,240 hours, 21,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW DAMAGE FOUND LOCATION NR 1B, FS 229.00 1.20INCHES  ABOVE STRINGER 15R.  C-CHECK REPAIRED DENT WITH SCRATCH AT LOCATION NR 1B, FS 229.0 1.2" ABOVE STRINGER 15R IAW REO.
